Journal article

On the Lebesgue constant of barycentric rational interpolation at equidistant nodes

  • Bos, Len Department of Computer Science, University of Verona, Italy
  • De Marchi, Stefano Department of Pure and Applied Mathematics, University of Padova, Italy
  • Hormann, Kai Faculty of Informatics, University of Lugano, Switzerland
  • Klein, Georges Department of Mathematics, University of Fribourg, Switzerland
Show more…
    18.12.2011
Published in:
  • Numerische Mathematik. - 2012, vol. 121, p. 461–471
English Recent results reveal that the family of barycentric rational interpolants introduced by Floater and Hormann is very well-suited for the approximation of functions as well as their derivatives, integrals and primitives. Especially in the case of equidistant interpolation nodes, these infinitely smooth interpolants offer a much better choice than their polynomial analogue. A natural and important question concerns the condition of this rational approximation method. In this paper we extend a recent study of the Lebesgue function and constant associated with Berrut’s rational interpolant at equidistant nodes to the family of Floater–Hormann interpolants, which includes the former as a special case.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302284
Statistics

Document views: 21 File downloads:
  • kle_lcb.pdf: 69